# SDR DALA2024070806849

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 93,692 hours, 16,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: UNKNOWN
- Condition: Faulted
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT ASSEMBLY MISSING & ALARM SIGNAL MODULE DAMAGED.   REPLACED ALARM SIGNAL MODULE IAW B767-400 AMM 52-73.
